| Catalog Number |
81660080S |
| Medical Device Problem Codes |
Positioning Failure (1158); Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported: "during left-orif for femoral trochanteric fracture.The u-blade could not inserted.Update june 30, 2025: could we get more details regarding why the u-blade and why it could not be inserted? are any other devices involved? the blade was inserted according to the procedure manual and the patient's bone quality was normal, but the blade did not go in at all.How was the event resolved? the screw was removed and a new lag screw was reinserted to complete the procedure.".
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Event or Problem Description
As reported: "during left-orif for femoral trochanteric fracture.The u-blade could not inserted.Update june 30, 2025.Could we get more details regarding why the u-blade and why it could not be inserted? are any other devices involved? the blade was inserted according to the procedure manual and the patient's bone quality was normal, but the blade did not go in at all.How was the event resolved? the screw was removed and a new lag screw was reinserted to complete the procedure.".
Additional Manufacturer Narrative
Please note correction to g1 (reporting contact) and h6 (device code).The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.